# SDR HEEA967040

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3457 · Global Positioning System
- Part: Gps165
- Part number: 0110010600
- Condition: Inoperative
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DOES NOT PICK UP SATELLITE SIGNAL AT ALL.
